# SDR MALA020609

- Difficulty date: October 17, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Light
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT NR 3318, LEFT LP BLEED FAILS TO INDICATE CLOSED WHEN SELECTED.  MAPS CHECK OK.  MAINTENANCE INSPECTED LT BLEED VALVE OPENS AND CLOSES NORMALLY.  LAMP CHECK INTERMITTENT.  RELAMPED LEFT BLEED CLOSED ANNUNCIATOR AND TESTED WHILE RUNNING.  CHECKS OK.
